| Model Number |
500400001500 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 24-sep-2024 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the, initially found no failures during testing in the hardware test application.A field service engineer (fse) performed additional testing, successfully reproduced the issue in which the drawer was not being sensed as closed, and adjusted the latch catch bracket to correct the alignment.The fse then verified the repair through repeated operational testing and confirmed that the drawer functioned properly without further issues.The system functioned as intended after the field service engineer repaired the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station es drawer 2.2 became locked during a case, would not open, and could not be recover.The customer stated that this malfunction occurred while dispensing the medication and caused a delay to the patient care.However, there were no adverse events or injuries reported based on this event.